Research Repository

On several inequalities in an inner product space

Dragomir, Sever S ORCID: 0000-0003-2902-6805 and Minculete, N (2018) On several inequalities in an inner product space. Bulletin of the Transilvania University of Brasov, Series III: Mathematics, Informatics, Physics, 11 (1). pp. 65-76. ISSN 2065-2151

6. Dragomir- Minculete.pdf - Published Version

Download (113kB) | Preview
Item Type: Article
Additional Information:

"This is an open access journal. All its content is freely available to the user to read, download, copy, distribute, print, search or link to the full texts"

Uncontrolled Keywords: triangle inequality; Cauchy-Schwarz inequality; Grüss type inequality
Subjects: Current > FOR Classification > 0102 Applied Mathematics
Current > Division/Research > College of Science and Engineering
SWORD Depositor: Symplectic Elements
Depositing User: Symplectic Elements
Date Deposited: 25 Feb 2019 02:22
Last Modified: 20 May 2020 06:32
ePrint Statistics: View download statistics for this item
Citations in Scopus: 0 - View on Scopus

Repository staff only

View Item View Item

Search Google Scholar